# SDR 96ZZZX5713

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- Engine: Cont TSIO360EB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6493682
- Condition: Failed
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP DEVELOPED EXCESSIVE OUTPUT.  (HIGH PRESSURE) FOUND FUEL IN DECK REFERENCE LINE, INDICATING INTERNAL LEAKAGE.
